MathSciNet Relay Station
MathSciNet bibliographic data
MR1622042 (99g:35016) 35B25 (35J65)
Wei, Juncheng On the interior spike layer solutions to a singularly perturbed Neumann problem. Tohoku Math. J. (2) 50 (1998), no. 2, 159–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement